MathSciNet Relay Station
MathSciNet bibliographic data
MR2680708 (2011d:93022) 93B05 (93B07 93C30)
Zhao, Shouwei; Sun, Jitao Controllability and observability for time-varying switched impulsive controlled systems. Internat. J. Robust Nonlinear Control 20 (2010), no. 12, 1313–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement